# SDR DALA1016583233

- Difficulty date: July 12, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 55,187 hours, 24,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY LIGHT AT SEAT 3A/B INOP.  REPLACED WIRING HARNESS AND TEST OK.
